Bilinear formulas in the theory of the transformation of Laplace
Compositio Mathematica, Tome 6 (1939) , pp. 93-102.
@article{CM_1939__6__93_0,
     author = {Hille, Einar},
     title = {Bilinear formulas in the theory of the transformation of Laplace},
     journal = {Compositio Mathematica},
     pages = {93--102},
     publisher = {Johnson Reprint Corporation},
     volume = {6},
     year = {1939},
     zbl = {0019.16902},
     language = {en},
     url = {archive.numdam.org/item/CM_1939__6__93_0/}
}
Hille, Einar. Bilinear formulas in the theory of the transformation of Laplace. Compositio Mathematica, Tome 6 (1939) , pp. 93-102. http://archive.numdam.org/item/CM_1939__6__93_0/